# SDR TRBA2009075SUP

- Difficulty date: August 7, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 19,235 hours, 21,748 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS AND EVERY OTHER ESCAPE PATH LIGHT FWD OF ROW 5 NOT WORKING ON OWN PWR.  RECHARGED LIGHTS AND OPS CHECK GOOD IAW NR 33-51-21.
